# SDR DALA2025111908473

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 338
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 71,972 hours, 28,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO STEP 4B (2), LENGTH OF PIN EXTENSION ON THE ROTARY SNUBBER IS NOT CORRECT ON DOOR 1L.    ROTARY SNUBBER ON 1L DOOR WAS REPLACED PER AMM 52-11-10. (1310586)
